MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1517/14740338.5.1.31

Медицинская библиотека · Expert opinion on drug safety · 2006

Allergic reactions to beta-lactams.

Rodriguez-Pena Rebeca, Antunez Cristina, Martin Enrique, Blanca-Lopez Natalia, Mayorga Cristobalina, Torres Maria Jose

СтатьяОбзорПеревод в очереди

Аннотация

Allergy to beta-lactam antibiotics is the most frequent cause of drug-induced immunological reactions, although the prevalence is not exactly known. IgE- and T-cell-dependent responses are the main mechanisms involved, although other immunological mechanisms can also participate, especially in haematological abnormalities, such as immune haemolytic anaemia or thrombocytopoenia. Aside from their frequency, the clinical entities reported nowadays have changed little since penicillin was first used. The variation in beta-lactams consumption through the year has modified the pattern and specificities of allergic reactions for IgE and T cell responses. Benzylpenicillin is no longer the beta-lactams most frequently prescribed and other chemical structures, with new or modified haptens, have progressively replaced it. This is relevant for the diagnostic evaluation and management of beta-lactam hypersensitivity.

Для цитирования: Rodriguez-Pena Rebeca, Antunez Cristina, Martin Enrique, Blanca-Lopez Natalia, Mayorga Cristobalina, Torres Maria Jose. Allergic reactions to beta-lactams.. Expert opinion on drug safety. 2006. DOI: 10.1517/14740338.5.1.31.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.